# SDR SIMA2011356001

- Difficulty date: November 9, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 29,982 hours, 28,105 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE EMERGENCY LIGHT STRIP REMOVABLE SPLICE CONNECTORS (A/C SIDE) AT POSTIONS 3 AND 6 DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED EMERGENCY LIGHT STRIP REMOVABLE SPLICE CONNECTORS (A/C SIDE) AT POSTIONS 3 AND 6 IAW EMB 145 WM 20-21-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
